# SDR 97ZZZX1312

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3012W
- Make and model: Beech 58
- Aircraft serial: TH364
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 354104565
- Condition: Required Adj
- Location: Forward Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, COPILOT'S DOOR POPPED OPEN.  AIRCRAFT RETURNED TO AIRPORT AND LANDED SAFELY.  READJUSTED UPPER LATCH.  SUBMITTER SUGGESTION:  EXTRA CARE BE TAKEN DURING 100-HOUR INSPECTION TO ENSURE PROPER LATCH RIGGING.
